# SDR SWIA200819253

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 12,717 hours, 10,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6005 - LOWER EMERGENCY EXIT LIGHT BY THE MAIN CABIN DOOR DOES NOT WORK.  RESECURED WIRING CONNECTORS FOR EMERGENCY LIGHTING.  OPS CHECK GOOD.
